Drugs Channel
Topics & Medications
Quicklinks
Related Channels

Mevacor and Muscle Aches

Final Thoughts

For people taking Mevacor, muscle aches and pain can be a problem, especially when first starting the medication or when the dosage is increased. Talk to your healthcare provider if muscle aches become a problem while you are taking Mevacor. Your healthcare provider will be able to give you other suggestions for dealing with this. If the muscle aches continue, your healthcare provider may recommend adjusting the Mevacor dosage or switching to another cholesterol medication.
 
Also, if muscle aches, weakness, pain, or tenderness occurs (especially if you also have a fever or feel sick), it can mean there is a serious problem. Call your healthcare provider immediately.
 
Life After a Stent: 5 Realistic Ways to Take Charge of Your Health

Mevacor Medication

Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2019 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.